Translator Disclaimer
december 2017 Nielsen-Reidemeister indices for multivalued maps
M.C. Crabb
Bull. Belg. Math. Soc. Simon Stevin 24(4): 483-499 (december 2017). DOI: 10.36045/bbms/1515035003

Abstract

A Nielsen-Reidemeister index is constructed for multivalued maps defined by fractions $f/p$ where $p: \tilde X \to X$ is a fibrewise manifold with closed fibres over a compact ENR and $f:\tilde X\to X$ is a continuous map. In the case that $p$ is a finite $n$-fold cover, this index is shown to agree with the index of the $n$-valued map $\tilde X\multimap \tilde X$ associated with $f/p$ by a construction of Brown [4].

Citation

Download Citation

M.C. Crabb. "Nielsen-Reidemeister indices for multivalued maps." Bull. Belg. Math. Soc. Simon Stevin 24 (4) 483 - 499, december 2017. https://doi.org/10.36045/bbms/1515035003

Information

Published: december 2017
First available in Project Euclid: 4 January 2018

zbMATH: 06848697
MathSciNet: MR3743258
Digital Object Identifier: 10.36045/bbms/1515035003

Subjects:
Primary: 54H25, ‎55M20
Secondary: 55P42, 55R70

Rights: Copyright © 2017 The Belgian Mathematical Society

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 4 • december 2017
Back to Top